# SDR DALA2016020401028

- Difficulty date: February 1, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Bs 1075-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM BS 1075-1180, LBL 24 FOUND OUT OF LIMIT IAW J/C 2021-2070.  FABRICATED A NEW SEAT TRACK IAW SRM 53-30-52.  R & R THE SEAT TRACK IAW  SRM 51-40-02.
